# SDR R61A2018043010520

- Difficulty date: April 11, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 32,042 hours, 23,924 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066885001
- Condition: Corroded
- Location: Frame 81
- Part time: 32,042 hours, 23,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE SHEAR TIE. FRAME 81, STRINGER 27R - 28R.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 51-41-01.
